Published articles

Published articles 1 records found  Search took 0.00 seconds. 
1.
39 p, 577.9 KB Hamiltonian linear type centers of linear plus cubic homogeneous polynomial vector fields / Colak, Ilker (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade Técnica de Lisboa. Departamento de Matemática)
We provide normal forms and the global phase portraits in the Poincaré disk for all the Hamiltonian non-degenerate centers of linear plus cubic homogeneous planar polynomial vector fields.
2014 - 10.1016/j.jde.2014.05.024
Journal of differential equations, Vol. 257 (2014) , p. 1623-1661  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.